# SDR 98ZZZX3641

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 29045D
- System (JASC): 6420 · Tail Rotor Head
- Part: Fork
- Part number: 369A2172121
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERIC CONNICALS DETERIORATED AND CRACKED.  REMOVED AND REPLACED T/R FORK.
